# SDR MASA200700804

- Difficulty date: November 18, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- Aircraft time: 19,493 hours, 15,779 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Actuator
- Part number: 8414A
- Part serial: 283
- Condition: Malfunctioned
- Part time: 25,607 hours, 20,337 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7307 BMI - APU OVERTEMP FOLLOWED BY APU FIRE THEN APU FAULT.  MX TROUBLESHOT AND FOUND NO EVIDENCE OF FIRE.  REMOVED AND REPLACED THE DOOR POT AND THE LINEAR ACTUATOR, OPS NORMAL.
